RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 11, Issue 3(69)  


Some general methods in the theory of functional equations in one variable. New applications of functional equations
J. Aczél
3
Bessel functions and representations of the group of Euclidean motions
N. Ya. Vilenkin
69

Scientific notes and problems
A topological problem connected with questions of quantum electrodynamics
V. A. Borovikov
113
Nilpotent product of topological groups
V. M. Glushkov
119
On the semicontinuity of integrals of the calculus of variations
V. I. Kazimirov
125
On the stratification of homogeneous spaces
F. I. Karpelevich
131
On integral representations of analytic functions mapping the upper half-plane onto a part of itself
I. S. Kats
139
Some types of elements of a semigroup invariant in a group
P. G. Kontorovich, A. D. Katsman
145
On some methods of approximate calculation of the eigenvalues and eigenvectors of a positive definite matrix
M. A. Krasnosel'skii
151
On the inversion of theorems in the second method of A. M. Lyapunov for investigation of stability of motion
N. N. Krasovskii
159
Elementary solution of Waring's problem for polynomials by the method of Yu. V. Linnik
A. V. Kuzhel'
165
A problem in differential algebra originating in mathematical statistics
Yu. V. Linnik
169
The majorant principle for Chebyshev's method
V. E. Mirakov
171
Some remarks on the article of D.Ż. Gordevskii “Multidimensional analogues of the hyperboloid”
T. V. Solntseva
175
On the continuity in the closed circle of functions regular in the open circle
G. D. Suvorov
177
On maximal commutative subalgebras of the full linear algebra
D. A. Suprunenko
181
On a criterion for the finiteness of the defect-index of an Hermitian operator
K. M. Fishman, I. V. Gel'man
185
On the correct setting of Cauchy's problem and properties of harmonic coordinates in the general theory of relativity
F. I. Frankl'
189
Remarks on the article by F. I. Frankl' “On the correct setting of Cauchy's problem and properties of harmonic coordinates in the general theory of relativity”
V. A. Fok
197
Partial indices for the Riemann boundary-problem with a triangular matrix of second order
G. N. Chebotarev
199
On mappings realizable as solutions of a Carleman system
B. V. Shabat
203
Behavior of solutions of the heat equation in the neighborhood of an isolated singular point
S. D. Èidel'man
207

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
211

Mathematical Events in the USSR and abroad
Sof'ya Aleksandrovna Yanovskaya (photo)
Sof'ya Aleksandrovna Yanovskaya (on her sixtieth birthday)
219
All-Union Conference on Functional Analysis and Its Applications
223
Town Meeting of Mathematicians and Mechanicians in Baku
G. N. Agaev
226
First Conference on the Training of Personnel to Work on Computers Machines
N. A. Arkhangel'skii
227

Reviews and Bibliography
R. Baer, Linear algebra and projective geometry (review)
B. A. Rozenfel'd
231
A list of books on mathematics, issued by Gostekhizdat in 1954–1955's
235

Letters to the Editor
A review and a related article
Sh. E. Mikeladze
241
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019